# SDR 97ZZZX4845

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N734UC
- Make and model: Cessna 172N
- Aircraft serial: 17269116
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 051300634
- Condition: Cracked
- Location: Lt Fwd Door Post
- Part time: 8,613 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED A CRACK APPROXIMATELY 1.1250 INCHES LONG ON THE LT AFT SECTION OF THE FORWARD DOOR POST.  CRACK STARTS ON THE REAR HOLE OF THE LOWER DOOR HINGE ATTACHMENT.  CRACK PROGRESSES EITHER SIDE FROM HOLE.
